# SDR TWRA9671

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21316
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 086861
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 14TH EMERGENCY LIGHT IS MISSING.  REPLACED LIGHT ASSY ANDCOVER EMERGENCY LGIHT AT 14H.  OPS CHECK NORMAL AS PER MM 57-00.(M)
